MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN SIZE 5 PRECOAT CEMENTED STEMMED A/P WEDGED TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN SIZE 5 PRECOAT CEMENTED STEMMED A/P WEDGED TIBIAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a left knee revision of the tibial tray approximately two years post-implantation for an unknown reason.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).B3 event date: unknown date in (b)(6) 2020.D6b explant date: unknown date in (b)(6) 2020.D10 therapy date: unknown date in (b)(6) 2020.D10 medical devices: femoral augment block distal only precoat size e 15 mm augment with screw catalog#: 00599003523 lot#: 63384845.Femoral augment block distal only precoat size e 15 mm augment with screw catalog#: 00599003523 lot#: 63384845.Articular surface size ef 12 mm height catalog#: 00596404012 lot#: 63313476.13mm diameter 100mm length straight stem extension combined length 145mm catalog#: 00598801013 lot#: 64007971.Long 14mm diameter 155mm length straight stem extension combined length 200mm catalog#: 00598801114 lot#: 64095180.Left size e cemented option femoral component femoral catalog#: 00599401591 lot#: 64003233 unknown palacos cement catalog#: ni lot#: ni.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h11.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN SIZE 5 PRECOAT CEMENTED STEMMED A/P WEDGED TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19976070
Report Number0001822565-2024-02639
Device Sequence Number17911119
Product Code JWH
UDI-Device Identifier00889024220454
UDI-Public(01)00889024220454(17)271231(10)63814255
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598800500
Device Lot Number63814255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight109 KG